# SDR DALA2021033001888

- Difficulty date: March 29, 2021
- Submitted: March 30, 2021
- Operation: Air carrier
- Aircraft: N354NW
- Make and model: Airbus A320-212
- Aircraft serial: 801
- Aircraft time: 67,834 hours, 31,075 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Condition: Cracked
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3254 CRACK EMERGENCY EXIT DOOR 833 LOAD TRANSMITTING PROFILE LH IN PASSENGER CABIN. CORRECTIVE ACTION: REPAIRED PER A320 SRM 51-42-11. (1767748)
